On a Classical Review of the Fundamental Hahn-Banach Extension Result in Polynomial and Dirichlet Problem

Full Article - PDF

Published: 2022-04-27

Page: 341-351


Eziokwu, C. Emmanuel *

Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Abia State, Nigeria.

Ekwoma Hannah

Department of Mathematics, Michael Okpara University of Agriculture, Umudike, Abia State, Nigeria.

*Author to whom correspondence should be addressed.


Abstract

This paper reviews the Hahn-Banach theorem as an efficient development for functional extension in Banach spaces prior to other subsequent results for extension even in topology and functional analysis. This reviews that the Hahn-Banach result basically portrays the extent that the values of a linear functional could be pre-assigned and in this work, one considers a mathematical object specified on a subset of a given set X in a manner in which features of the objects is retained and extended as in section one below. In section two we have the fundamentals of the Hahn-Banach results as precisely considered as results and sub results. These then motivated the basis of this research while some applications were fully discussed in section three.

Keywords: Hahn-Banach extension result, normed linear space, linear function, space of polynomial, dirichlet problem


How to Cite

C. Emmanuel, E., & Hannah, E. (2022). On a Classical Review of the Fundamental Hahn-Banach Extension Result in Polynomial and Dirichlet Problem. Asian Journal of Pure and Applied Mathematics, 4(1), 341–351. Retrieved from https://globalpresshub.com/index.php/AJPAM/article/view/1584

Downloads

Download data is not yet available.

References

Aron R, Berner P. A Hahn –Banach extension theorem for analytic mappings, Bull. Soc. Math. France. 1978;106:3-24.

Avner, Friedman, foundations of Modern Analysis dover publications inc. New York; 1982.

Banach, S. Theories ideal operations Lineares, 2nd Edition. Reprint New York. Chelsea Publishing Co; 1975.

Bartle R, Graves L. Mappings between function spaces, Trans. Amer. Math. Soc. 1952;72:400-413.

Davie A, Gamelin T. A theorem on polynomial- star approximation, Proc. Amer. Math. Soc. 1989;106:351-356.

Day MM. Normed Linear spaces, 3rd Edition (Ergebnisseder Mathematic and Ihrercirenzgebiete N0 21) springer verlag; 1973.

Dineen S, Timoney R. Complex geodesiscs on convex domains, Progress in Functional Analysis (ed. Biersted, Bonet, Horvath, Maestre), Math. Studies 170, North-Holland, Amsterdam. 1992;333-365.

Galindo P, Garcia DM. Maestre, and Mujica, J. Extension of multilinear mappings on Banach spaces, (to appear); 1998.

Gupta, C. Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, Ph.D. Thesis I.M.P.A., Rio de Janeiro and University of Rochester; 1966.

Haydon R. Some more characterizations of Banach spaces containing , Math. Proc. Camb. Phil. Soc. 1979;80:269-276.

Hille E, Philips RS. functional Analysis and Senior groups, revised and Clolloquicum publication. Providence American Mathematical Society. 1957;31(2000).

Jaramillo JA, Prieto A, Zalduendo I. The bidual of the space of polynomials on a Banach space, Math, Proc. Camb. Phil. Soc. (too appear); 2004.

Kirwan P, Ryan R. Extendibility of homogeneous polynomials on Banach spaces, (to appear).

Lindenstraauses J. Extension of compact operators, Mem. Amer. Math. Soc. 1964;48.

Moraes L. A Hahn-BAnach extension theorem for some holomorphic functions, Complex Analysis Functional Analysis and Approximation Theory (ed. J. Mujica), Math Studies 125, North-Holland. Amsterdam. 1986;205-220.

Mujica J. Linearization of bounded holomorphic mappings on Banach spaces, trans. Amer. Math. Soc. 1991;324(2):867-887.

Oxford N, Schwartz JT. Linear Operators, Part 1, New York, Wiley- Interscience; 1958.

Riez F, Nagy B. Functional Analysis, English Edition, New York Ungar; 1956.

Okereke E. On the Hahn-Banach Theorem and Its Application to Polynomial and Dirichlet Problems.